MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510870
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the biliary during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, an alliance handle was used with the trapezoid rx to crush the stone.However, the handle was broken when the stone was inside the basket.The procedure was completed with another same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of handle break.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key23085669
Report Number3005099803-2025-04797
Device Sequence Number10559649
Product Code LQC
UDI-Device Identifier08714729296386
UDI-Public(01)08714729296386(17)260618(10)36786984
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model NumberM00510870
Device Catalogue NumberM00510870
Device Lot Number0036786984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/18/2025
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown